# SDR REXA2020030200245

- Difficulty date: February 7, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N299PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15299
- Aircraft time: 15,136 hours, 10,564 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH6703387
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"INITIAL INSPECTION: CORROSION ON FLOOR SEAT RAILS IN SECTIONS [ FS= 373 TO FS= 485, 9LBL ] [ FS= 349 TO FS= 485, 9RBL ] AT PAX CABIN. (CPAX) (TCI: 53-20-243).                                                    
""FLOOR SEAT RAILS IN SECTIONS [ FS= 373 TO FS= 485, 9LBL ] [ FS= 349 TO FS= 485, 9RBL ] AT PAX CABIN. WERE REPLACED PER CRJ-900 AMM 53-00-49-400-801-A12 LEVEL CORROSION 2                                         
"
